Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 
 

 

The solvability of the conjugacy problem for certain HNN groups


Authors: Michael Anshel and Peter Stebe
Journal: Bull. Amer. Math. Soc. 80 (1974), 266-270
MSC (1970): Primary 20F05; Secondary 20E05
DOI: https://doi.org/10.1090/S0002-9904-1974-13455-5
MathSciNet review: 0419615
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. M. Anshel, The endomorphisms of certain one-relator groups and the generalized Hopfian problem, Bull. Amer. Math. Soc. 77 (1971), 348-350. MR 42 #7757. MR 272876
  • 2. M. Anshel, Non-Hopfian groups with fully invariant kernels. I, Trans. Amer. Math. Soc. 170 (1972), 231-237. MR 304491
  • 3. M. Anshel, Non-Hopfian groups with fully invariant kernels. II, J. Algebra 24 (1973), 473-485. MR 313406
  • 4. B. Baumslag, Generalized free products whose two generator subgroups are free, J. London Math. Soc. 43 (1968), 601-606. MR 38 #2217. MR 233896
  • 5. G. Baumslag, On generalized free products, Math. Z. 78 (1962), 423-438. MR 25 #3980. MR 140562
  • 6. G. Baumslag, Residually finite one-relator groups, Bull. Amer. Math. Soc. 73 (1967), 618-620. MR 35 #2953. MR 212078
  • 7. G. Baumslag, Positive one-relator groups, Trans. Amer. Math. Soc., 156 (1971), 165-183. MR 43 #325. MR 274562
  • 8. G. Baumslag, Lecture notes on nilpotent groups, Regional Conference Series in Math., no. 2, Amer. Math. Soc., Providence R.I., 1971. MR 44 #315. MR 283082
  • 9. G. Baumslag and D. Solitar, Some two-generator one-relator non-Hopfian groups, Bull. Amer. Math. Soc. 68 (1962), 199-201. MR 26 #204. MR 142635
  • 10. V. H. Dyson, The word problem and residually finite groups, Notices Amer. Math. Soc 11 (1964), 743. Abstract #616-7.
  • 11. A. Karrass and D. Solitar, The subgroups of a free product of two groups with an amalgamated subgroup, Trans. Amer. Math. Soc 150 (1970), 227-255. MR 41 #5499. MR 260879
  • 12. S. Lipschutz, Generalization of Dehn's result on the conjugacy problem, Proc. Amer. Math. Soc 17 (1966), 759-762. MR 33 #5706. MR 197541
  • 13. S. Lipschutz, On conjugate powers in eighth groups, Bull. Amer. Math. Soc. 77 (1971), 1050-1051. MR 45 #5203. MR 296142
  • 14. W. Magnus, A. Karrass and D. Solitar, Combinational group theory: Presentations of groups in terms of generators and relations, Pure and Appl. Math., vol. 13, Interscience, New York, 1966. MR 34 #7617.
  • 15. W. Magnus, Residually finite groups, Bull. Amer. Math. Soc. 75 (1969), 305-316. MR 39 #2865. MR 241525
  • 16. C. F. Miller, III, On group-theoretic decision problems and their classifications, Ann. of Math. Studies, no. 68, Princeton Univ. Press, Princeton, N.J.; Univ. of Tokyo Press, Tokyo, 1971. MR 310044
  • 17. A. W. Mostowski, On the decidability of some problems in special classes of groups, Fund. Math., 59 (1966), 123-135. MR 37 #292. MR 224693
  • 18. P. Stebe, Conjugacy separability of certain free products with amalgamation, Trans. Amer. Math. Soc. 156 (1971), 119-129. MR 43 #360. MR 274597
  • 19. P. Stebe, Conjugacy separability of the groups of Hose knots, Trans. Amer. Math. Soc. 159 (1971), 79-90. MR 44 #2808. MR 285590
  • 20. P. Stebe, Conjugacy separability of certain Fuchsian groups, Trans. Amer. Math. Soc. 163 (1972), 173-188. MR 45 #2030. MR 292949
  • 21. M. Anshel and P. Stebe, The power-conjugate problem. I (submitted).

Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (1970): 20F05, 20E05

Retrieve articles in all journals with MSC (1970): 20F05, 20E05


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1974-13455-5

American Mathematical Society